# SDR CALA2015091894369

- Difficulty date: September 16, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEYOND SRM LIMITS ON PSE SHEAR TIE AT BS 1351, STRINGER 7L.  R & R SHEAR TIE PN 140T2102-505 IAW DWG 146T1213SH7 & SRM 51-40-02.
